Constructive description of monogenic functions in a finite-dimensional semisimple commutative algebra

1Plaksa, SA
1Pukhtaievych, RP
1Institute of Mathematics of the NAS of Ukraine, Kyiv
Dopov. Nac. akad. nauk Ukr. 2014, 1:14-21
Section: Mathematics
Language: Ukrainian

We obtain a constructive description of monogenic functions taking values in a finite-dimensional semisimple commutative algebra by means of analytic functions of the complex variable. We prove that the mentioned monogenic functions have the Gateaux derivatives of all orders.

Keywords: commutative algebra, monogenic functions

1. Hamilton W. R. Selected Works: Optics. Dynamics. Quaternions. Moscow: Nauka, 1994 (in Russian).
2. Segre C. Math. Ann., 1892, 40: 413–467.
3. Ringleb F. Rend. Circ. Mat. Palermo, 1933, 57: 311–340.
4. Riley J. D. Tohoku Math. J. 2nd series 5, 1953, 30, No. 4: 132–165.
5. Price G. B. An introduction to multicomplex spaces and functions. New York: Marcel Dekker, 1991.
6. Rönn S. Bicomplex algebra and function theory. arXiv:math.CV/0101200.
7. Bakhtin A. K. Dopov. Nac. akad. nauk Ukr., 2011, No. 3: 7–11.
8. Ketchum P.W. Trans. Amer. Math. Soc., 1928, 30, No. 4: 641–667.
9. Melnichenko I. P., Plaksa S. A. Commutative algebras and spatial potential fields. Kyiv: Institute of Mathematics of the National Academy of Sciences of Ukraine, 2008 (in Russian).
10. Pukhtaievych R. P. Zb. prats Inst. matematyky NAN Ukr., 2013, 10, No. 4–5: 352–361.
11. Hille E., Filips R. Functional analysis and semigroups. Moscow: Izd-vo inostr. lit., 1962 (in Russian).
12. Plaksa S. A., Shpakovsky V. S. Ukr. mat. zhurn., 2010, 62, No. 8:  1078–1091 (in Russian).